# SDR CALA0500151

- Difficulty date: May 15, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N26210
- Make and model: Boeing 737824
- Aircraft serial: 28770
- Aircraft time: 22,019 hours, 7,735 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 147A812634
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R-2 DOOR FRAME CORRODED AT Z-CHANNEL SILL, STA 990, RBL 64 TO LBL 24.  THE FRAME WAS REPAIRED IAW ECRA 5311-01225.
